# SDR ASOA201100657

- Difficulty date: March 29, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 18,537 hours, 16,968 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD FAILS NDT WITH AN INDICATION IN WEB AT RBL 18 AND AN INDICATION IN CAP ANGLE UNDER RBL 9 POST, BOTH GREATER THAN 50 PERCENT SCREEN HEIGHT.   C/W EC/TC REO 601R-53-41-260 AND REO 601R-53-41-260, REV E. C/W EC/TC REO 601R-53-41-609 02 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-609, REV B.
